Duke Mathematical Journal

On Frenet frames of complex submanifolds in complex projective spaces

Hsin-Sheng Tai

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 51, Number 1 (1984), 163-183.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077303673

Digital Object Identifier
doi:10.1215/S0012-7094-84-05109-3

Mathematical Reviews number (MathSciNet)
MR744293

Zentralblatt MATH identifier
0582.32036

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53A20: Projective differential geometry

Citation

Tai, Hsin-Sheng. On Frenet frames of complex submanifolds in complex projective spaces. Duke Math. J. 51 (1984), no. 1, 163--183. doi:10.1215/S0012-7094-84-05109-3. https://projecteuclid.org/euclid.dmj/1077303673


Export citation

References

  • [1] S.-S. Chern, Characteristic classes of Hermitian manifolds, Ann. of Math. (2) 47 (1946), 85–121.
  • [2] S.-S. Chern, Complex Manifolds, Univ. of Chicago, Chicago, 1956.
  • [3] S.-S. Chern, Geometry of submanifolds in a complex projective space, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 87–96.
  • [4] P. Griffiths, On Cartan's method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry, Duke Math. J. 41 (1974), 775–814.
  • [5] P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978.
  • [6] R. Piene, Polar classes of singular varieties, Ann. Sci. École Norm. Sup. (4) 11 (1978), no. 2, 247–276.
  • [7] W. F. Pohl, Differential geometry of higher order, Topology 1 (1962), 169–211.
  • [8] J. G. Semple and L. Roth, Introduction to Algebraic Geometry, Oxford, at the Clarendon Press, 1949.
  • [9] J. A. Todd, The arithmetical invariant of algebraic loci, Proc. of London Math. Soc. (2) 43 (1937), 190–225.
  • [10] H. Weyl, Meromorphic Functions and Analytic Curves, Annals of Mathematics Studies, no. 12, Princeton University Press, Princeton, N. J., 1943.